Clomid: allergic reaction

(3 Posts)
DawnK77 Thu 20-Sep-18 14:49:32

Hi all, has anyone suffered an allergic reaction to Clomid? Full all over body rash, very raw and unsightly, itching, could rip my skin off. Nurse I've seen today just said I'll have to deal with it. Wondering if anyone's had the same? And if they did, how long did it last? Thanks in advance!

OP’s posts: |
Bananacloud Tue 25-Sep-18 21:37:05

Urgh! I feel ya. I couldn’t really recommend anything in case it aggravated it. But try asking a pharmacist, they might be able to advice you or just try a good quality dry skin lotion smile
Hope you find a solution!

DawnK77 Tue 25-Sep-18 22:44:12

Thanks Banana!! I've been put on steroids they seem to have stopped the rash in its tracks as I think the face would have been next! Just tried a bit of cream on the legs but stinging. Think I'm going to have to wait this out!! Doc deciding if I'm allowed clomid again, we shall see! Xx

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in